# SDR C77A2013112700011

- Difficulty date: November 24, 2013
- Submitted: November 28, 2013
- Operation: Air carrier
- Aircraft: N619CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000213
- Aircraft time: 15,844 hours, 9,097 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Scratched
- Location: Mlg
- Part time: 15,844 hours, 9,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD TRUNNION FITTING HAS A SCRATCH IN THE BORE AT THE 5 O'CLCOK POSITION, APPROXIMATELY 1/2 INCH IN LENGTH.  BLENDED DAMAGE SMOOTH IAW SRM II 51-10-03.
